Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LATOO

Yaz and cysts/nodules

Im on my 3rd week and so far i have broke out into 4 cysts. They hurt! I never get cysts either. Does this mean this pill probably wont work for me? Also, Ive started spotting this week and I have a lot of cramping. Is this normal. I started on the first day of my period like I was suppose to.

Share this post


Link to post
Share on other sites

BUMP. Please someone explain why BC pills make me break out into cysts I've been looking everywhere on the web an there is no explanation. I only get them on BC.

Share this post


Link to post
Share on other sites
Do you get them on all birth control? It might be the 'initial breakout,' seeing as you're only three weeks in - a lot of women complain about getting this, but it's supposed to calm down, especially if you're chosen the right pill.

What other BCPs have you been on? You mentioned you only get cysts on birth control; could be you're continually taking similar kinds of pills.

I wouldn't get cysts, per se, when I was on BCPs, but pretty close - large under-the-skin pimples that were really stubborn and very hard to get rid of or even calm down that I rarely, if ever get. I started getting a significant number of these (for me, anyway) on both Yasmin & Ortho Tri-Cyclen, so I quit both a couple months in.

I've only had one pill work for me without adverse side effects - most notably an increase in acne - which was Ortho Lo. I saw no change in my skin whatsoever when I started it; if anything, my acne cleared over the course of a month. I might have just been lucky, or I may have chosen a good pill... either way, I figured out that I probably shouldn't be taking a higher-estrogen pill (because Ortho Tri-Cyclen was hell on my skin, while the Lo version - with the exact same amount of progestin and 10 micrograms more estrogen) and planned accordingly.

And chose Yaz! Haven't started it yet, so I don't know how I'll react.

Personally, I would advise you to stop the pill if your skin is getting significantly, embarrassingly worse. If it's a breakout you feel you can deal with, stick to it and you may see results (because many women report at least a small initial increase in acne). As for the cysts: I'm guessing it's just your body's response to an unusual hormonal fluctuation. It might just be temporary - but as I said, if it gets really bad, there's no harm in going off the pill and trying another.

Also, as I've said, you ought to analyze the BCPs you've taken before in order to figure out which might work best for you. Good luck, and feel free to PM if you have any questions.

I was on estrostep and ortho tricyclen, both I have had cysts in the 3rd week of the pack, I was on ortho tri cyclen for about a yr. and estrostep for 3 months. I was just put on yaz and I cant handle the cysts anymore....not only that im having the worst cramping and break through bleeding! Maybe ill try ortho lo.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×